# SDR 2008UALA00112

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 55,575 hours, 6,735 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 LEFT CEILING EMERGENCY LIGHT IS INOP.  RELAMPED.
